# SDR 2015FA0000465

- Difficulty date: September 25, 2015
- Submitted: September 25, 2015
- Operation: General aviation
- Make and model: Cirrus SR20
- Aircraft time: 1,198 hours
- System (JASC): 2422 · AC Inverter
- Part: Bracket
- Part number: 657046
- Condition: Cracked
- Location: Alternator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTERNATOR SUPPORT BRACKET FOUND CRACKED.
